Sequentially Complete Inductive Limits and Regularity
- 50 Downloads
A notion of an almost regular inductive limits is introduced. Every sequentially complete inductive limit of arbitrary locally convex spaces is almost regular.
sequential completeness regular resp. almost regular inductive limit of locally convex spaces
Unable to display preview. Download preview PDF.
- J. Horvath: Topological Vector Spaces and Distributions. Addison-Wesley, 1966 ZBL0143.15101.Google Scholar
- B. M. Makarov: On pathological properties of inductive limits of Banach Spaces. Usp. Mat. Nauk 18, 3 (1963), 171-178. (In Russian.)Google Scholar
- M. de Wilde: Closed Graph Theorems and Webbed Spaces. Pitman, London, 1978 ZBL 0373.46007.Google Scholar
- J. Kučera: Sequential completeness of LF –spaces. Czechoslovak Math. J. 51(126) (2001), 181-183.Google Scholar
© Mathematical Institute, Academy of Sciences of Czech Republic 2004